advertisement
Question
Posted by: Please Advice | 2007/03/02

Please Advice

Do the injection provent you from conceiving?
I was on the two month injection for 3 years and 4 years after i left the injection i am still strugling to conceive. My pd only become normal 6 months ago. Way did it take so long for my pd to be normal.
My doc putted my on the injection and the pill for 3 moths because i was very "vrugbaar" that was her reason.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It can take quite a while for your periods to return after stopping the injection but now that they are normal, you should be able to conceive. If nothing happens in the next 6 months, I would suggest that you see a fertility expert.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Hum | 2007/03/04

4 years is not a normal amount of time to have not conceived - you need to see a fertility specialist.

Reply to Hum

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement